Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 7, NWS Gaylord, MI

January 13, 2014

NWS Gaylord, MI issued this small craft advisory at Jan 13, 2014, 1:17 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2014, 1:17 AM EST (06:17 UTC)
Expired
Jan 13, 2014, 7:00 AM EST
In force
6 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WHUS73 KAPX 130617
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
117 AM EST MON JAN 13 2014

LMZ342-344>346-131200-
/O.EXP.KAPX.GL.W.0004.000000T0000Z-140113T0600Z/
/O.NEW.KAPX.SC.Y.0007.140113T0617Z-140113T1200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
117 AM EST MON JAN 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-130730-
/O.EXP.KAPX.GL.W.0004.000000T0000Z-140113T0600Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
117 AM EST MON JAN 13 2014

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

$$

LHZ345>349-LMZ323-LSZ321-322-130730-
/O.CAN.KAPX.SC.Y.0006.000000T0000Z-140113T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
117 AM EST MON JAN 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD
1 follow-up statement
028 
WHUS73 KAPX 130834
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
334 AM EST MON JAN 13 2014

LMZ342-344>346-131200-
/O.CON.KAPX.SC.Y.0007.000000T0000Z-140113T1200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
334 AM EST MON JAN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 1:02 AM EST, 15 minutes earlier.

Area forecast discussion, Jan 13, 1:02 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
102 AM EST MON JAN 13 2014

.SYNOPSIS...
ISSUED AT 415 PM EST SUN JAN 12 2014

LOW PRESSURE MOVING ACROSS NORTHERN ONTARIO WILL CONTRIBUTE TO A
LIGHT WINTRY MIX OF PRECIPITATION TONIGHT...TRANSITIONING BACK TO
LIGHT SNOW ON MONDAY. THOUGH MONDAY WILL BE MILD...COLDER AIR WILL
GRADUALLY RETURN TO THE REGION AFTER THAT...AND BE WITH US FOR MOST
OF THE WEEK. A COUPLE MORE CLIPPER SYSTEMS WILL BRING ADDITIONAL
CHANCES OF SNOW AS WELL THROUGHOUT THE WEEK AS WELL.

&&

.UPDATE...
ISSUED AT 1231 AM EST MON JAN 13 2014

THE MODELS HAVE BEEN A LITTLE FAST WITH THE MOISTURE WITH THIS
SYSTEM THE LAST 24 HOURS. IT SEEMS, THAT THE 00Z MODELS MAY HAVE
A BETTER HANDLE ON IT, BASED ON THE RADAR. HOWEVER, BASED ON THE
OBS, THE ONLY PRECIPITATION WITH THIS SYSTEM SO FAR IS IN SW IOWA.
WHICH MEANS THAT MOST OF THE RADAR RETURNS IN WISCONSIN ARE MID-
LEVEL AND THE CEILINGS WOULD CONFIRM THIS. SO WILL CUT BACK THE
POPS AND THE AREAS FOR THE NEXT FEW HOURS AT THIS POINT.

UPDATE ISSUED AT 1100 PM EST SUN JAN 12 2014

MID CLOUDS CONTINUE TO INCREASE ACROSS WISCONSIN AND NRN MICHIGAN
LATE THIS EVENING AHEAD OF OUR NEXT APPROACHING COLD FRONT. STRONG
SOUTHERLY FLOW...WAA AND INCREASING CLOUD COVER HAVE HELD TEMPS
IN THE MID 30S TO EVEN AROUND 40 DEGREES ACROSS OUR CWA. LOW
CLOUDS HAVE YET TO DEVELOP...BUT THERE ARE SOME INDICATIONS IN
UPSTREAM OBS THAT LOW LEVEL MOISTURE IS BEGINNING TO INCREASE JUST
AHEAD OF THE FRONT. HAVE DELAYED DEVELOPMENT OF LIGHT MIXED PRECIP
OVERNIGHT BASED ON LATEST OBSERVED AND MODELS TRENDS. LATEST NAM
BUFR MODEL SOUNDINGS ARE GENERALLY DRIER IN THE LOW LEVELS AS
COMPARED TO THE PREVIOUS RUN...WHICH IS REASONABLE. 00Z APX
OBSERVED SOUNDING IS QUITE DRY...AND UPSTREAM LOW LEVEL MOISTURE
ADVECTION HAS BEEN LIMITED AND DELAYED. STILL EXPECT EVAPORATIVE
COOLING WILL SUFFICIENTLY COOL THE WARM NOSE SUCH THAT PRECIP TYPE
SHOULD BE MAINLY SNOW MIXED WITH SLEET. ANY NEW SNOW ACCUMULATION
LATE TONIGHT INTO EARLY MONDAY WILL BE MINOR (I.E. WELL UNDER AN
INCH).

UPDATE ISSUED AT 700 PM EST SUN JAN 12 2014

ALL IS QUIET ACROSS THE NORTHWOODS THIS EVENING AS THE SURFACE
RIDGE AXIS CONTINUES TO PUSH EAST OF MICHIGAN AND SOUTHERLY FLOW
STRENGTHENS AHEAD OF OUR NEXT COLD FRONT. THE EVENING HOURS WILL
FEATURE DRY WX WITH MAINLY MID CLOUDS DRIFTING OVERHEAD. LOW LEVEL
MOISTURE WILL QUICKLY ADVECT INTO OUR CWA OVERNIGHT WELL AHEAD OF
THE COLD FRONT. LOW CLOUDS WILL RAPIDLY DEVELOP LATE TONIGHT...
POSSIBLY ACCOMPANIED BY SOME PATCHY DRIZZLE/FREEZING DRIZZLE AS
LOW LEVELS MOISTEN WITH SOME WIND SHEAR AT THE TOP OF THE MOIST
LAYER. EXPECT THIS PATCHY LIGHT PRECIP WILL EVENTUALLY EVOLVE INTO
AREAS OF LIGHT SNOW...POSSIBLY MIXED WITH SOME SLEET VERY LATE
TONIGHT...AS THE ABOVE-FREEZING LAYER ALOFT SLOWLY ERODES DUE TO
EVAPORATIVE COOLING AS LOW LEVELS MOISTEN.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 415 PM EST SUN JAN 12 2014

OVERVIEW: MID LEVEL RIDGE AXIS NOW SLIDING THROUGH THE WESTERN
GREAT LAKES AS FLOW BUCKLES UPSTREAM IN THE PLAINS IN RESPONSE TO
SHORT WAVE ENERGY ADVANCING THROUGH THE CONUS. ASSOCIATED SFC LOW
LOCATED OVER SOUTH-CENTRAL CANADA THIS AFTERNOON WITH A TRAILING
COLD FRONT STRETCHING DOWN THROUGH MINNESOTA AND INTO THE PLAINS.
AHEAD OF THE LOW...STRONG SW FLOW HAS DEVELOPED ACROSS THE MIDWEST
AND NRN GREAT LAKES. INITIAL STRONG PULSE OF WARM ADVECTION
FORCING PUSHING UP THROUGH THE FAR NE PART OF THE STATE...WITH
ATTENDING BATCH OF MID CLOUD AND NARROW CORRIDOR OF (MAINLY)
ELEVATED PRECIP RETURNS. FORCING AND MOISTURE SUFFICIENT ENOUGH TO
PRODUCE A BRIEF PERIOD OF LIGHT TO MODERATE SNOW IN EASTERN UPPER
MICHIGAN...WHICH IS JUST ABOUT DONE. NO PRECIP OBSERVED ACROSS NRN
LOWER MICHIGAN AND IN FACT...ANOTHER PERIOD OF MOSTLY SUNNY SKIES
HAS MATERIALIZED OVER THE CWA...EVEN EASTERN UPPER.

TONIGHT...INITIALLY QUIET WITH INCREASING HIGHER CLOUDS FROM THE
WEST. INCREASING SW FLOW MAY EVENTUALLY BRING A SURGE OF LOW LEVEL
HIGHER DEWPOINT AIR UP INTO NRN LOWER MICHIGAN AND RESULT IN
EXPANDING LOW CLOUDS LATER THIS EVENING...AND POSSIBLE PATCHY
DRIZZLE AS SFC BASED SATURATED LAYER DEEPENS (PER FORECAST
SOUNDINGS).

THEN...SHORT WAVE TROUGH MAKES INROADS INTO THE WESTERN GREAT LAKES
LATE TONIGHT THROUGH MONDAY. AFOREMENTIONED SFC LOW OVER
SOUTH-CENTRAL CANADA WILL ADVANCE INTO EASTERN ONTARIO BY EARLY
MONDAY DRAGGING A COLD FRONT THROUGH THE REGION THROUGH THE DAY.
LIMITED OVERALL MOISTURE FEED TO WORK WITH WITH THIS SYSTEM.
HOWEVER...DECENT UPPER JET CORE SETS UP ACROSS THE NRN GREAT LAKES
OVERNIGHT WITH GUIDANCE CONTINUING TO DEVELOP A NARROW F-GEN INDUCED
CORRIDOR OF PRECIP ALONG THE SOUTH SIDE OF THE JET STRETCHING FROM
CENTRAL WISCONSIN INTO EASTERN UPPER/NRN LOWER MICHIGAN OVERNIGHT
THROUGH MONDAY MORNING...FALLING APART BY MONDAY AFTERNOON. THIS HAS
BEEN A PERSISTENT IDEA AMONG MODEL GUIDANCE AND CERTAINLY HAVE TO
REASON TO DISAGREE. THUS...HAVE INCREASING PRECIP CHANCES OVER THE
NRN HALF OF THE CWA OVERNIGHT WITH THE EXPECTATION THIS BAND
DEVELOPS...SAGGING SOUTHWARD MONDAY AND DIMINISHING.

P-TYPE A TOUGH CALL ONCE AGAIN. SFC TEMPS HAVE WARMED SUBSTANTIALLY
OVER NRN LOWER MICHIGAN...MID 30S TO LOWER 40S...BUT SHOULD FALL
BACK A LITTLE THIS EVENING. BUT AS STRONG F-GEN UPWARD FORCING
DEVELOPS...AND GIVEN THE GOOD AMOUNT OF DRY AIR INITIALLY...FORECAST
SOUNDINGS DO COOL BACK OFF OVERNIGHT SUGGESTING MAINLY SNOW...OR A
SNOW/SLEET MIX. AGAIN...TOUGH CALL...BUT THIS IS CERTAINLY NOT THE
SAME SCENARIO AS A FEW NIGHTS AGO WITH WIDESPREAD FREEZING RAIN.
MAINLY SNOW OR A LITTLE MIXED PRECIP EVENT FOR THE OVERNIGHT PERIOD.
PRECIP DIMINISHES MONDAY AS F-GEN FORCING QUICKLY FALLS APART LEAVING
A LITTLE LIGHT SNOW OR RAIN/SNOW MIX AS TEMPS WARM TO THE MID TO
UPPER 30S. COOLER AIR DOES RETURN LATER IN THE DAY BEHIND THE
FRONT...AND THERE MAY BE ANOTHER UPTICK IN PRECIP LATER IN THE
AFTERNOON (MAINLY SNOW BY THAT POINT) AS SECONDARY SHORT WAVE

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 415 PM EST SUN JAN 12 2014

BACK TO WINTER! CLIPPER DOMINATED PATTERN EXPECTED OVER THE NEXT
SEVERAL DAYS...EACH BRINGING REINFORCING SHOTS OF COLDER AIR AND
POTENTIAL FOR ACCUMULATING SNOW. UPSTREAM PACIFIC PATTERN ALREADY
LOCKED AND LOADED FOR SUCH...WITH A WAVE-TRAIN OF MID LEVEL IMPULSES
OVERTOPPED BY AN AGITATED UPPER LEVEL JET FIELD. NOT ALL IS DOOM AND
GLOOM FOR THE EVER INCREASING AMOUNT OF NON-WINTER LOVERS...WITH
CORE OF COLDEST TEMPERATURE ANOMALIES REMAINING WELL OFF TO OUR
NORTH. THAT SAID...THIS IS JANUARY...AND PERIODIC TROUGH
AMPLIFICATION THROUGH CLIPPER INFILTRATION WILL NO DOUBT BRING
COLDER THAN NORMAL TEMPERATURES BACK INTO THE PICTURE HEADING
THROUGH THIS WEEK. CHANCES FOR SNOW PACK REFRESHING WILL BE
MANY...BOTH THROUGH A COMBINATION OF SYSTEM AND LAKE ENHANCED SNOWS.
FORECAST CHALLENGES CENTER ON ATTEMPTING AT LEAST SOME BETTER
TEMPORAL AND SPATIAL RESOLUTION TO THESE UPCOMING SYSTEMS.

FEW LIGHT LAKE EFFECT SNOW SHOWERS MONDAY NIGHT GIVES WAY TO AN
INTERESTING LITTLE CLIPPER SYSTEM TUESDAY AND TUESDAY NIGHT. TRENDS
HAVE REVERSED...WITH LATEST GUIDANCE SUITE SHOWING A STEADY NORTH
JOG WITH THIS SYSTEM IN THE LAST 24 HOURS. AMERICAN GUIDANCE STILL
ON THE FAST SIDE OF THINGS...WITH ECMWF/GEM/UKMET A TIGHT KNIT
CLUSTER ON BEING SEVERAL HOURS SLOWER. MOISTURE PROFILES NOTHING
PHENOMENAL...WITH PWAT VALUES REMAINING WELL UNDER A HALF AN INCH.
STILL...WHAT THERE IS LOOKS TO GET WORKED OVER PRETTY GOOD...WITH
INITIAL SURGE OF ISENTROPIC ASCENT TUESDAY GIVING WAY TO INCREASING
NORTH SIDE DEFORMATION AND FGEN FORCING. 00Z ECMWF EASILY MOST
AGGRESSIVE REGARDING SNOW INTENSITY...DROPPING IN EXCESS OF QUARTER
INCH LIQUID EQUIVALENT AMOUNTS ACROSS MUCH OF OUR AREA. THINK THIS
IS A TOUCH AGGRESSIVE GIVEN LACK OF DEEPER MOISTURE...AND WHAT
APPEARS TO BE A TOUCH TOO SLOW...WRAPPED-UP SOLUTION (WHEN COMPARED
TO OTHER GUIDANCE) GIVEN QUICK APPROACH OF SECOND STRONGER WAVE FOR
THURSDAY AND FRIDAY. EITHER WAY...A RAMP-UP IN POPS AND SNOW AMOUNTS
MORE THAN JUSTIFIED GIVEN NEARLY UNANIMOUS NORTHWARD TREND SEEN IN
PROGS. WILL KEEP AMOUNTS BELOW ADVISORY LEVELS GIVEN LESS THAN
STELLAR INTRA AND INTER MODEL AGREEMENT AND ALREADY MENTIONED
MOISTURE CONCERNS. BROAD...TO AT TIMES STRONG...LIFT THROUGH THE
FLUFF-PRODUCING DGZ REMAINS DISCONCERTING...AS DOES PERIOD OF NORTH
FLOW LAKE ENHANCEMENT POTENTIAL LATER TUESDAY NIGHT. GIVEN
ABOVE...ENTIRELY POSSIBLE UPWARD ADJUSTMENTS TO SNOW AMOUNTS WILL BE
NEEDED PER FUTURE GUIDANCE TRENDS.

MOISTURE PROFILES LOOK TO THIN RAPIDLY WEDNESDAY...ALTHOUGH LAKE
SNOWS LOOK TO CONTINUE WITH DECENT OVER-WATER INSTABILITY. TRIFECTA
OF MARGINAL MOISTURE/LIMITED INVERSION HEIGHTS/QUICKLY BACKING WINDS
SHOULD KEEP COVERAGE SCATTERED AND INTENSITY ON THE LIGHT
SIDE.

STRONG WAVE(S) STILL WELL AGREED UPON TO DROP SOUTHEAST OUT OF CANADA
THURSDAY AND FRIDAY ON BACKSIDE OF AMPLIFYING WESTERN NOAM RIDGING.
PLENTY OF UNCERTAINTY REMAINS REGARDING EXACT MOVEMENT OF ATTENDANT
SURFACE REFLECTION...AND BETTER SYNOPTIC SNOW POTENTIAL. PATTERN
RECOGNITION SUPPORTS A RATHER DECENT WIND-MAKER...BOTH DURING
INITIAL WAA PHASE AND DURING BACKSIDE CAA/TIGHT PRESSURE GRADIENT AS
HIGH PRESSURE BUILDS SOUTH INTO THE PLAINS. SYSTEM WILL BRING A
RESPECTABLE SHOT OF COLD AIR ALONG WITH IT...AS WELL AS LAKE
ENHANCED SNOW CONCERNS. OF COURSE...WIND DIRECTION WILL HAVE PLENTY
TO SAY ON WHO SEES THE HEAVIEST SNOWS...AS WILL RATHER EXTENSIVE
NORTHERN LAKE MICHIGAN ICE COVER.

TEMPERATURES THROUGH THE PERIOD PREDICATED BY TIMING OF THESE
CLIPPER SYSTEMS. CURRENT TRENDS SUPPORT THE COLDEST READINGS
WEDNESDAY...AND AGAIN FRIDAY AND SATURDAY...WHEN HIGHS MAY STRUGGLE
TO GET OUT OF THE TEENS FOR PARTS OF THE AREA.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1100 PM EST SUN JAN 12 2014

VFR CONDITIONS ARE STILL EXPECTED TO DETERIORATE TO MVFR/IFR
OVERNIGHT AS LOW LEVEL MOISTURE ADVECTS INTO THE REGION ALONG AND
AHEAD OF A COLD FRONT APPROACHING MICHIGAN. AREAS OF DRIZZLE AND
POSSIBLY SOME FREEZING DRIZZLE WILL DEVELOP OVERNIGHT...WHICH WILL
FURTHER DEVELOP INTO AREAS OF LIGHT SNOW POSSIBLY MIXED WITH SOME
SLEET VERY LATE TONIGHT INTO MONDAY AHEAD OF THE COLD FRONT. LLWS
WILL CONTINUE TO IMPACT ALL NRN LWR MICHIGAN TAF SITES OVERNIGHT
INTO EARLY MONDAY MORNING....WHILE S/SW SURFACE WINDS REMAIN AT 10
TO 20 KTS.

&&

.MARINE...
ISSUED AT 415 PM EST SUN JAN 12 2014

GUSTY SW WINDS OUT THERE THIS AFTERNOON WHICH WILL CONTINUE
THROUGH A GOOD PART OF TONIGHT. SOME GALE FORCE GUSTS ARE POSSIBLE
ON LAKE MICHIGAN...ALTHOUGH INCREASING WARM AIR/LAKE STABILITY MAY
KEEP GUSTS AT BAY. WINDS DIMINISH SOME AND VEER MORE WESTERLY ON
MONDAY. BUT SOME SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE FOR
MOST NEARSHORE AREAS BEFORE SUBSTANTIALLY DIMINISHING MONDAY NIGHT
GOING INTO TUESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LMZ323.
     GALE WARNING UNTIL 1 AM EST EARLY THIS MORNING FOR LMZ341-342-
     344>346.
LS...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LSZ321-322.

&&

UPDATE...JL
SYNOPSIS...NS
SHORT TERM...BA
LONG TERM...MB
AVIATION...MR
MARINE...BA
Hazardous weather outlook, Jan 12, 4:27 PM EST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
427 PM EST SUN JAN 12 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
131100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
427 PM EST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

GALES WILL AFFECT PORTIONS OF LAKE MICHIGAN. SEE ONGOING MARINE
FORECASTS FOR DETAILS.

LOCALIZED FLOODING DUE TO ICE JAMS WILL BE POSSIBLE ON AREA
RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALIZED FLOODING DUE TO ICE JAMS WILL BE POSSIBLE ON AREA
RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 4:04 PM ESTGale WarningAPX66 hr
Jan 13, 4:04 PM ESTSmall Craft AdvisoryAPX3 days

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.